| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 10, 2015, no. 5-8


Alejandro Contreras-Balbuena, Rocio Rojas-Monroy
      H-paths in 2-colored tournaments
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 5, 185-195
      http://dx.doi.org/10.12988/ijcms.2015.5418

F. J. Adeyeye, D. K. Igobi, E. A. Ibijola
      On solving boundary value problems using Adomian decomposition method
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 5, 197-207
      http://dx.doi.org/10.12988/ijcms.2015.4551

Lihua Min
      Entropy estimates of radial symmetric solutions to a fourth order nonlinear degenerate equation in higher dimensions
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 5, 209-221
      http://dx.doi.org/10.12988/ijcms.2015.5420

Sedat Kahyaoglu, Emin Kasap
      An approach for minimal surface family passing a curve
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 5, 223-232
      http://dx.doi.org/10.12988/ijcms.2015.5524

Seyed Jafar Ramazannia Toloti, Akbar Nazari
      2-Frames and their m-th dual in 2-pre-Hilbert spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 5, 233-240
      http://dx.doi.org/10.12988/ijcms.2015.5419

Ali Kareem Kadhim, Hajar Sulaiman, Abdul-Rahman Hameed Majeed
      An identity on a reverse \Gamma*-centralizers of semiprime \Gamma*-ring with involution
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 5, 241-252
      http://dx.doi.org/10.12988/ijcms.2015.5626

T. M. G. Ahsanullah, Fawzi Al-Thukair, Jawaher Al-Mufarrij
      Lattice-valued quasi-bi-uniformizability of lattice-valued quasi-bi-topological neighborhood groups
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 6, 253-268
      http://dx.doi.org/10.12988/ijcms.2015.5627

Yadi Wang, Keqin Su, Mengmeng Si
      A remark on pullback attractors for the 2D Navier-Stokes equations with weak damping, distributed and continuous delay
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 6, 269-274
      http://dx.doi.org/10.12988/ijcms.2015.5522

Alsukaini Mohammed Sari, Alkreemawi Walaa Khazaal, Wang Xiang-jun
      Asymptotic properties of MLE in stochastic differential equations with random effects in the diffusion coefficient
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 6, 275-286
      http://dx.doi.org/10.12988/ijcms.2015.5630

Timothy Woodcock
      The commuting graph of the symmetric group Sn
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 6, 287-309
      http://dx.doi.org/10.12988/ijcms.2015.4553

Osuna Osvaldo, Rodriguez Joel, Villasenor Gabriel, Villavicencio Geiser
      On the limit cycles for Lienard equation
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 7, 311-316
      http://dx.doi.org/10.12988/ijcms.2015.5732

D. Barilla, G. Caristi, M. Stoka
      Laplace type problem for an irregular lattice
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 7, 317-323
      http://dx.doi.org/10.12988/ijcms.2015.5628

Timothy Woodcock
      On bounding the diameter of the commuting graph of a solvable group
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 7, 325-330
      http://dx.doi.org/10.12988/ijcms.2015.4884

Ziad S. Ali
      A new method on the Fourier Chebyshev expansion of the product of special Chebyshev sums with combinatorial coefficients
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 7, 331-340
      http://dx.doi.org/10.12988/ijcms.2015.5734

Ali H. Hakami
      Small solutions for system of homogenous polynomials congruences over a Dedekind domain
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 7, 341-347
      http://dx.doi.org/10.12988/ijcms.2015.5840

Serhan Ulusan
      The Petrie lengths of all regular maps of genus 2 to 15
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 8, 349-358
      http://dx.doi.org/10.12988/ijcms.2015.5838

Li Wang, Cuncheng Jin
      Small module
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 8, 359-362
      http://dx.doi.org/10.12988/ijcms.2015.5837

Robert Frontczak
      On infinite series involving Fibonacci numbers
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 8, 363-379
      http://dx.doi.org/10.12988/ijcms.2015.5942


Journals | Books | Author guidelines